# SDR GTIA040400

- Difficulty date: March 31, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 5938050503
- Part serial: 49356
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 1 ENG ESN P725858D S/N 49356 THRUST REVERSER HAS HEAT DAMAGE ON INTERIOR SURFACE OF TRAILING EDGE.  REMOVED NR 1 ENGINE THRUST REV.  INSTALLED NR 1 ENGINE THRUST REVERSER.  (M)
